# SDR F3LA202509230295

- Difficulty date: September 23, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N364FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09271
- Aircraft time: 17,847 hours, 8,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281820400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INSPECTION FOUND CABIN FLOOR SUPPORT Y254 AT FR.16-18 CORRODED. REQUIRES REPLACEMENT AS PER SRM 51-72-11 REV 45.
CORRECTION ACTION: FLOOR SUPPORT Y254 AT FR.16-18 REPLACED AS PER SRM 51-72-11 REV 45. /END/.
